# SDR R61A201801010014

- Difficulty date: January 1, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 16,634 hours, 19,586 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR VERY DIFFICULT TO DISARM. LUBRICATED THE R1 DOOR DISARM LEVER IAW CMM 52-41-22. OPS CHECKED GOOD.
